# SDR SWAA2023102714968

- Difficulty date: October 26, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 77,102 hours, 45,930 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR ESCAPE SLIDE. EMERGENCY PULL HANDLE SAFETY FLAP IS NOT COVERING PULL HANDLE.<[01] ADJUSTED FWD ENTRY DOOR ESCAPE SLIDE PULL HANDLE SAFETY FLAP. REF 725-61-06 [TTG8Q00NZW6P] FOR WORK PERFORMED.
